# SDR CA050922005

- Difficulty date: September 12, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 26,553 hours, 41,410 cycles
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF THE ELEVATOR IAW AD 2005-18-21 AND COMMUNIQUE NO. 261, SMOKING RIVETS WERE DISCOVERED IN THE LOWER SKIN OF BOTH ELEVATORS (2 IN THE LT, 4 IN THE RT).  REQUIRED REPAIRS WERE CARRIED OUT.
